<  Back to the Polytechnique Montréal portal

Decision rule approximations for the risk averse reservoir management problem

Charles Gauvin, Erick Delage and Michel Gendreau

Article (2017)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/36468/
Journal Title: European Journal of Operational Research (vol. 261, no. 1)
Publisher: Elsevier
DOI: 10.1016/j.ejor.2017.01.044
Official URL: https://doi.org/10.1016/j.ejor.2017.01.044
Date Deposited: 18 Apr 2023 15:04
Last Modified: 18 Apr 2023 15:04
Cite in APA 7: Gauvin, C., Delage, E., & Gendreau, M. (2017). Decision rule approximations for the risk averse reservoir management problem. European Journal of Operational Research, 261(1), 317-336. https://doi.org/10.1016/j.ejor.2017.01.044

Statistics

Dimensions

Repository Staff Only

View Item View Item